Doctors Lounge - Pharmacy AnswersBack to Pharmacy Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 9/5/2017.
Forum Name: Pharmacy & Drug Topics
|boboandangel - Wed Aug 11, 2010 5:28 pm||
I have been with 2 different doctors for the past 2 years( only one doctor at a time) and they have both prescribed me the same thing for back pain and shoulder pain an accident i was in norco 10mg 6X
adderall 20 mg 2X
xanax 1mg 1X
recently i was taking off of these medications coldturkey because my doctor told me that he was under DEA investigation.
Is this safe for me? Shouldnt i be weaned off of these or at least given something that will help with withdrawal. He replaced these medications with torodal which does nothing for me. Am i at health risk??
|Faye Lang, RN, MSW - Thu Aug 19, 2010 4:07 pm||
Since it has been a week since you posted your question, you likely have experienced any side effects of abrupt discontinuation of your medications. While there is no contraindication for rapid discontinuation of Adderall, there is for Xanax. Xanax should be tapered downward over a period of two weeks, at least. Abrupt discontinuation can result in insomnia, anxiety, tremors, or seizures. Torodal is given for moderately severe pain, but it generally should not be taken for more than 5 days in a row. It is classified as an NSAID, or non-steroidal anti-inflammatory drug. Side effects include gastrointestinal bleeding, gastric ulcers, and renal failure. Since your physician is under investigation and is not able to prescribe other medications, perhaps consulting another physician would be a good idea, at least until your current physician is once again able to address your concerns.
I hope this information is helpful to you.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.